# SDR SIMA200307902

- Difficulty date: February 22, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N706RG
- Make and model: Emb EMB-135LR
- Aircraft serial: 145194
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14521718003
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL TWO FINDING, FOUND DURING A IMBV INSPECTION LT BEAM RAMP ANGLE IS CORRODED AT FRAME 19-20.  REMOVED AND INSTALLED NEW BEAM RAMP ANGLE IAW EMB 135 SRM 51-20-01, 51-20-03, 51-40-02 AND 51-40-04. (M)
